I got that flu/cold thing in Dec., & when stopped coughing, my chest & throat became very tight. Dr. Rx'd inhalers & Claritin D, but they didn't work. Eventually went to Urgent Care, where Dr. there Rx'd Prednisone for 60 mg./day for 4 days, & then stop.

Got very shaky & weak by 2nd day, with heart rate problem day & night, & so can't sleep as I can feel my heart in my throat and neck & keep shaking.

this is awful! Never took that stuff before, but they said I had bronchial spasms & needed it, so didn't argue.

When will these awful side effects go away. Am done taking it today & still weak all over, shaky, rapid & strong heartrate.

I too have exercised regularly & eat healthy foods, but now I can hardly walk to the mailbox without problems getting worse, as described above.

P.s. Thank you for your much needed help! Should I go back to urgent care, or maybe call them. Family dr. no help & said to go to Emergency Room. Fran